Do you have MS?? My feet go numb quite often- but they turn white when that happens...stretching and exercising helps. But this doesnt sound like anything MS related....
Check with your doctor...at least give them a call.
feel better soon.
Doesnt sound like its MS related, your doc is probably right....however, nerve damage can cause circulatory damage, thus it could be related to the change in color of your feet....if it continues, have him look into it further. Assuming you have had an MRI in the past year- did it show any new lesions? And, are you taking any DMDs?
Im just going to throw this out there, but I had problems with breathing too- and I almost died from Copaxone. I was only on it 3 weeks, but developed such an allergy that I went into anaphalxic shock and had to be rushed to the hospital...Could your Copaxone be causing some of your problems? Have you considered it? Has your doctor? Its not uncommon for this drug to cause allergies which DO affect your breathing...
Lesions in the cervical spine do not usually cause problems with the diaphram. the diagphram is not a nerve...therefore, this is not syncing with the disease of MS.
Might be time to get another opinion....or another doctor to evaluate you. This doesnt add up. please be careful and monitor yourself closely...allergies can develope at anytime. Just because you took this for no problem for awhile, doesnt mean it cant start ....it COULD be related.